MathSciNet Relay Station
MathSciNet bibliographic data
MR1469584 49N60 (35B05 35J85)
Cianchi, Andrea Boundedness of solutions to variational problems under general growth conditions. Comm. Partial Differential Equations 22 (1997), no. 9-10, 1629–1646.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement